# SDR 00119

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 14,125 hours, 10,353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT MAIN INDICATOR LIGHT OFF, RAN EMERGENCY PROCEEDURES, LANDING UNEVENTFUL AT LEX, LT GEAR INSPECTED AND FOUND SAVE FOR FERRY FLIGHT FROM LEX TO SDF, AT SDF MAINTENANCE FOUND LT MAIN DOWN LOCK SWITCH OUT OF AJUSTMENT, RIGGED SWITCH AND OPS GOOD.
